MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed that the aliniq ams transmitted a different patient name to the analyzer compared to the barcode on the sample.The customer confirmed that the patient name in the lis matched the patient's name on the barcode.This occurred while two samples (sids (b)(6), were run at the same time.No impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The investigation identified that the issue stemmed from an incomplete order entry in the customer¿s laboratory information system (lis).The first order (sid (b)(6) was never fully completed before the second order (sid (b)(6) was created.When the lis transmitted sid (b)(6), it ended the message with an , causing the ams host driver to expect additional data.Instead, the lis sent a new patient record.Due to the incomplete order entry and the message termination, the ams system carried over the demographics from the first sid to the second.A review of tracking and trending of the aliniq did not identify any trends related to the complaint issue.A review of manufacturing documentation did not identify any issues associated with the complaint issue.A review of the labeling indicated it is not related, nor contributing to the issue identified in the current complaint.Based on the investigation the aliniq ams is performing as intended, no systemic issue or deficiency of the aliniq ams, software (version 3.01) was identified.
 
Event or Problem Description
The customer observed that the aliniq ams transmitted a different patient name to the analyzer compared to the barcode on the sample.The customer confirmed that the patient's name in the lis matched the patient's name on the barcode.This occurred while two samples (sids (b)(6), were run at the same time.No impact to patient management reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23437511
Report Number3004032053-2025-00022
Device Sequence Number17301343
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public(01)00380740200169(10)3.01
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Device Lot NumberOCN03777-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown